# SDR USAA2012012300002

- Difficulty date: January 21, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24894
- Aircraft time: 87,034 hours, 16,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417T510620
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEFT LOWER OVERWING EMERGENCY EXIT SIGN BROKEN.  REPLACED LEFT LOWER OVERWING EMERGENCY EXIT SIGN IAW B767 AMM 33-51-09-022-041 AND 33-51-09-422-042.
